# SDR SWAA950744

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND MAIN ENTRY DOOR AFT INNER PANEL SUPPORT ATTACH ANGLE CRACKED BETWEEN NUMBER 3 AND 4 STOP FITTINGS.  REPAIRED PER BOEING SRM.
